# SDR ASOA201000091

- Difficulty date: January 23, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 18,850 hours, 13,767 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 830
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT CTR SEAT RAILS HAVE AREAS OF CORROSION FROM FS 830.00 ALL THE WAY AFT.  MEASURED LT & RT CTR SEAT RAILS & FOUND TO BE OUT OF LIMITS REF SRM 53-41-49-101-001-A01.  REPLACED LBL9.0 SEAT TRACK IAW SRM 51-41-02-001-001-A01.  REPLACED SEAT TRACK HARDWARE USING NAS7503-4 & NAS7503-5 IAW SRM.
